# SDR AALA20160411015

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 47,354 hours, 23,112 cycles
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning System
- Part number: 8189061
- Part serial: 97108228
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL THE LT ENG ANTI-ICE LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT APPROX 70 KNOTS.  R & R ALL 3 LT ENG ANTI-ICE AIR SOV IAW AMM 75-10-01.  R & R LT ENG WARNING CIRCUIT ASSEMBLY IAW AMM 75-10-07.  LEAK & OPERATIONAL CHECKS NORMAL.  SEE ALSO AALA 20160518008, AALA 20160518009 & AALA 20160518010.
